Ask a doctor

Is this swelling or filler? (photo)

I got perlane three days ago in my upper cheek. I now appear to have a bag. Is this most likely swelling or product displacement? Is there anything I can do?

Doctor Answers (2)

Swelling after filler

+1

I agree with Dr. Blinski. It seems to be swelling. Swelling is not uncommon after fillers and can take up to 2 weeks to resolve. However, I suggest you see your provider for further evaluation.


Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Is this swelling or filler?

+1

Humm--- Swelling would be my first thought. Maybe return to the injecting doctor to examine you and discuss your options.

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.